# SDR AALA20120823012

- Difficulty date: August 18, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 94,560 hours, 17,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STATION 1540 BETWEEN STRINGERS 38 AND 39 RIGHT CORRODED.  INSTALLED DOUBLER REPAIR PER SRM 53-00-07.
